# SDR AT9900594

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 237 - 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND CENTER FLOOR PANEL AT BL 0 TO RBL 22 AT BS 237-313 HAS SURFACE CORROSION AND INSULATION DETERIORATED.  LOCATED AND DRILLED REPLACEMENT FLOOR PANEL ASSEMBLY IAW DC9 SRM 51-30-4.  INSTALLED INSULATION IAW DPS 3-40-9.
